# SDR ASAA2019092030760

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,290 hours, 14,833 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154646
- Condition: Defective
- Location: Hf Comm
- Part time: 44,656 hours, 13,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 WILL NOT XMIT OR RECEIVE. GROUNDED - YES. REPLACED #2 HF COUPLER, OPS CHECK OK REF AMM 23-11-61 PB 400.
